# SDR AALA200800246

- Difficulty date: February 4, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 37,082 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRT - EMERGENCY LIGHT FRAME AT FIRST CLASS CLOSET DOOR IS BROKEN.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT FIRST CLASS CLOSET DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
